# SDR AALA201810165006

- Difficulty date: October 15, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N907NN
- Make and model: Boeing 737823
- Aircraft serial: 31158
- Aircraft time: 19,288 hours, 7,760 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: BAC1496377
- Condition: Corroded
- Location: Bs 747-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE AFT CARGO RIGHT TRANSITION PANEL BETWEEN BS 747 AND 767.  REPLACED THE TRANSISTION PANEL IAW SRM 53-00-53-2R, AND 51-00-05-1.
